Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 20, 2019, 3:22 PM CDT for 5 counties in Kansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2019, 3:22 PM CDT (20:22 UTC)
- Expired
- May 20, 2019, 5:34 PM CDT
- In force
- 2 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 160 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
542
WGUS53 KICT 202022
FFWICT
KSC001-099-125-133-205-210115-
/O.NEW.KICT.FF.W.0010.190520T2022Z-190521T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
322 PM CDT Mon May 20 2019
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Eastern Wilson County in southeastern Kansas...
Western Labette County in southeastern Kansas...
Neosho County in southeastern Kansas...
Montgomery County in southeastern Kansas...
Southern Allen County in southeastern Kansas...
* Until 815 PM CDT.
* At 321 PM CDT, Doppler radar indicated thunderstorms producing
very heavy rain across the warned area. Up to two inches of rain
have already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Parsons, Coffeyville, Independence, Chanute, Neodesha, Cherryvale,
Caney, Erie, St. Paul, Thayer, Dearing, Altoona, Mound Valley,
Tyro, Galesburg, Liberty, Bolton, Sycamore, Savonburg and Elsmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3773 9554 3773 9553 3777 9552 3785 9508
3782 9508 3782 9509 3761 9509 3700 9543
3700 9597
$$
JAKUB1 follow-up statement
230
WGUS73 KICT 202234
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
534 PM CDT Mon May 20 2019
KSC001-099-125-133-205-202242-
/O.CAN.KICT.FF.W.0010.000000T0000Z-190521T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilson KS-Labette KS-Neosho KS-Montgomery KS-Allen KS-
534 PM CDT Mon May 20 2019
...THE FLASH FLOOD WARNING FOR EASTERN WILSON...WESTERN LABETTE...
NEOSHO...MONTGOMERY AND SOUTHERN ALLEN COUNTIES IS CANCELLED...
Flood waters are receding. Flooding is no longer expected to pose an
immediate threat to life and property. Fast flood water is no
longer occurring.
This warning will be replaced with an area flood warning as many
areas of the warned area continue to have roadways flooded at
this time. Please continue to heed any remaining road closures.
LAT...LON 3773 9554 3773 9553 3777 9552 3785 9508
3782 9508 3782 9509 3761 9509 3700 9543
3700 9597
$$
METZGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 20, 12:30 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 20, 12:30 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1230 PM CDT Mon May 20 2019 .SHORT TERM...(Today through Wednesday night) Issued at 402 AM CDT Mon May 20 2019 Forecast Headline (Major!): Flood/Flash Flood Remains High From This Afternoon Thru Tue Afternoon. Today-Tue: Intense upper-deck cyclone that is crossing Desert Southwest is still expected to move slowly E/SE across the Central/Southern Rockies tonight then would transition into a STRONG SHARPLY NEGATIVELY tilted trof as it digs across the OK & TX Panhandles on Tue. With time the character would induce a nearly stationary E/W oriented surface front draped across North TX to transition into a warm front that'll lift straight N. The northward progress of the front continues to be a major factor, primarily from a severe thunderstorm standpoint. The front should lift as far as Central KS by Tue morning and to the KS/Nebraska border Tue afternoon. The front should then pivot as an intense surface cyclone moves E across Northwest KS on Tue. There's disagreement among the short term models on the evolving lower-deck pattern Tue evening but they come into better agreement Tue night in lifting the low NE across Nebraska Tue night. This would shunt the rich moisture axis E late Tue night. Until then a deep, very moist airmass would remain entrenched across the region & with deep-scale ascent increasing, there will definitely be heavy rains for all areas. The Flash Flood Watch remains intact in all respects. Tue night-Wed: Dry weather is still slated Tue & Tue evening, but thunderstorms should return to primarily southeast KS Wed afternoon. .LONG TERM...(Thursday through Sunday) Issued at 402 AM CDT Mon May 20 2019 Unfortunately we do not look to get into any kind of drying out period through these days, as the GFS and ECMWF remain consistent in the mean upper trough remaining anchored over the western CONUS, with southwest flow aloft remaining over the Plains. Should see an uptick in activity Thu afternoon into Thu night as one of the vort lobes lifts across eastern CO and eventually into the northern Plains. With PWs staying in the 1.5-1.75 range through these extended periods, it's also not out of the question to see showers and storms freely develop with afternoon heating, with any shower or storm being efficient rain producers. Dewpoints staying in the upper 60s to around 70 will also make for mugging conditions into the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1225 PM CDT Mon May 20 2019 Low clouds will expand across central Kansas this afternoon along with numerous showers/storms. Meanwhile MVFR cigs will begin to develop over south central KS and expand into southeast Kansas by tonight. IFR/LIFR cigs will affect much of central/south central KS for late this afternoon into tonight north of warm front with widespread showers/storms. && .HYDROLOGY... Issued at 402 AM CDT Mon May 20 2019 Widespread flooding is still anticipated this afternoon and especially from tonight into Tue morning. First wave of elevated convection is expected Mon afternoon, with another surge of strong theta-e advection along and north of the warm front bringing another and more significant round of storms Mon night. PW values by Mon night will be in the 1.75-2.00 inch range which should result in hourly rainfall rates over an inch per hour and possibly as high as 2-3 inches per hour. Flash flooding looks like a good possibility Mon night into Tue morning, especially across south central KS into the Flint Hills. With many rivers already running above normal, and reservoirs continuing to release water, a strong river response is also likely which could be an issue through the entire work week. Current thinking is widespread 3 to 4 inches, with pockets of 6+ inches for those areas that see storms both Mon afternoon and Mon night. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 62 60 75 54 / 100 100 70 0 Hutchinson 60 57 74 51 / 100 100 60 10 Newton 60 58 73 52 / 100 100 70 0 ElDorado 61 60 74 55 / 100 100 90 10 Winfield-KWLD 65 62 76 57 / 100 100 80 0 Russell 54 51 70 46 / 100 100 60 10 Great Bend 56 53 70 47 / 100 100 50 10 Salina 58 54 73 50 / 100 100 80 10 McPherson 58 56 73 50 / 100 100 70 10 Coffeyville 69 66 75 60 / 90 100 100 10 Chanute 66 62 75 59 / 90 90 100 10 Iola 65 61 74 58 / 90 90 100 10 Parsons-KPPF 68 64 75 59 / 90 100 100 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday afternoon for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && SHORT TERM...EPS LONG TERM...EPS AVIATION...CDJ HYDROLOGY...EPS
Hazardous weather outlook, May 20, 1:12 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 112 PM CDT Mon May 20 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-211815- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 112 PM CDT Mon May 20 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Afternoon and Tonight Widespread heavy rainfall with 2 to 3 inches are likely across much of the region through tonight, with locally higher amounts around 6 inches possible. The area greatest at risk for highest rainfall amounts will affect mainly south central and southeast Kansas. The heavy rainfall will cause significant rises on area rivers and creeks with many likely to exceed flood stage. The heavy rainfall will also lead to flash flooding of some rural and urban areas due to saturated ground soils. Please see latest flash flood watch for more details. Strong to severe thunderstorms are also possible through tonight with the greatest risk across south-central and southeast Kansas near the Oklahoma border. The main risks will be half dollar size hail and wind gusts to 60 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms will continue in all areas Tuesday morning. While they may be strong or severe, the greatest threats are heavy rains which would aggravate the flooding situation. If heavy rains occur Tuesday afternoon, they would be confined to southeast Kansas. Occasional thunderstorms, several of which may be severe, will occur in all areas from Wednesday night thru next Sunday. The thunderstorms may begin in southeast Kansas Wednesday afternoon. More heavy rains are possible that may cause further flooding. Significant to very significant flooding will be possible for many rivers through the week, so you should listen for further River Flood Warnings and statements. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across southern Kansas for tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 20, 1:19 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Wichita KS
119 PM CDT Mon May 20 2019
KSZ093-094-098-201845-
Cowley KS-Chautauqua KS-Elk KS-
119 PM CDT Mon May 20 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Cowley County in south central Kansas...
Chautauqua County in southeastern Kansas...
Southwestern Elk County in southeastern Kansas...
* Until 145 PM CDT.
* At 117 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
south of Dexter to near Foraker...and moving northeast at 70 mph.
Hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Sedan, Cedar Vale, Moline, Dexter, Grenola, Elk Falls, Elgin, Hale
and Maple City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3707 9680 3750 9649 3729 9596 3700 9621
3700 9674
TIME...MOT...LOC 1818Z 212DEG 61KT 3707 9671 3691 9659
BUTLERSpecial weather statement, May 20, 1:45 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
145 PM CDT Mon May 20 2019
KSZ094-098-201915-
Chautauqua KS-Elk KS-
145 PM CDT Mon May 20 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Central Chautauqua County in southeastern Kansas...
Southern Elk County in southeastern Kansas...
* Until 215 PM CDT.
* At 144 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Cedar Vale...moving northeast
at 40 mph.
Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Sedan, Moline, Longton, Grenola and Elk Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3713 9653 3717 9653 3730 9651 3750 9639
3737 9597 3702 9621
TIME...MOT...LOC 1845Z 218DEG 36KT 3715 9641
BUTLERSpecial weather statement, May 20, 1:55 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wichita KS
155 PM CDT Mon May 20 2019
KSZ067-068-082-083-091-092-201945-
Reno KS-Harper KS-Harvey KS-Sumner KS-Sedgwick KS-Kingman KS-
155 PM CDT Mon May 20 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Reno County in south central Kansas...
Northeastern Harper County in south central Kansas...
Southwestern Harvey County in south central Kansas...
Northwestern Sumner County in south central Kansas...
Western Sedgwick County in south central Kansas...
Eastern Kingman County in south central Kansas...
* Until 245 PM CDT.
* At 153 PM CDT...National Weather Service Doppler radar was tracking
strong thunderstorms with locally heavy rainfall along a line
extending from near Pretty Prairie to near Norwich to near
Anthony...and moving northeast at 25 mph.
Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Wichita, Goddard, Clearwater, Anthony, Cheney, Halstead, Harper,
Colwich, Conway Springs, Haven, Burrton, Garden Plain, Mount Hope,
Pretty Prairie, Andale, Bentley, Argonia, Norwich, Viola and Yoder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3812 9752 3775 9750 3731 9748 3714 9803
3741 9801 3785 9807
TIME...MOT...LOC 1855Z 225DEG 24KT 3780 9796 3746 9792 3719 9799
BUTLERSpecial weather statement, May 20, 2:14 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
214 PM CDT Mon May 20 2019
KSZ070-094-095-098-201945-
Wilson KS-Greenwood KS-Chautauqua KS-Elk KS-
214 PM CDT Mon May 20 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Wilson County in southeastern Kansas...
Southeastern Greenwood County in southeastern Kansas...
North central Chautauqua County in southeastern Kansas...
Eastern Elk County in southeastern Kansas...
* Until 245 PM CDT.
* At 211 PM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall over Elk Falls,
or 7 miles southeast of Howard...moving northeast at 45 mph.
Hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Moline, Longton, Fall River, Elk Falls, New Albany, Buxton, Fall
River Lake and Fall River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3737 9634 3770 9604 3741 9573 3738 9580
3739 9596 3733 9596 3725 9618
TIME...MOT...LOC 1914Z 226DEG 37KT 3737 9620
BUTLERSpecial weather statement, May 20, 2:19 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wichita KS
219 PM CDT Mon May 20 2019
KSZ052-068-069-083-092-201945-
Butler KS-Harvey KS-Marion KS-Sumner KS-Sedgwick KS-
219 PM CDT Mon May 20 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Western Butler County in south central Kansas...
Harvey County in south central Kansas...
Southern Marion County in central Kansas...
Northeastern Sumner County in south central Kansas...
Sedgwick County in south central Kansas...
* Until 245 PM CDT.
* At 215 PM CDT...National Weather Service Doppler radar was tracking
strong thunderstorms with locally heavy rainfall along a line
extending from 5 miles northeast of Burrton to near Clearwater...
and moving east at 60 mph.
Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Wichita, Derby, Newton, El Dorado, Andover, Haysville, Augusta,
Park City, Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill,
Hesston, Maize, Clearwater, Halstead, Marion, North Newton and
Douglass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3812 9766 3818 9750 3817 9737 3822 9737
3838 9690 3754 9679 3739 9757
TIME...MOT...LOC 1917Z 253DEG 52KT 3807 9760 3748 9752
BUTLERSpecial weather statement, May 20, 2:49 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Wichita KS 249 PM CDT Mon May 20 2019 KSZ052-053-068-069-083-202015- Butler KS-Harvey KS-Marion KS-Sedgwick KS-Chase KS- 249 PM CDT Mon May 20 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Butler County in south central Kansas... Southeastern Harvey County in south central Kansas... Southeastern Marion County in central Kansas... Northeastern Sedgwick County in south central Kansas... Southwestern Chase County in east central Kansas... * Until 315 PM CDT. * At 246 PM CDT...National Weather Service Doppler radar was tracking strong thunderstorms with locally heavy rainfall along a line extending from near Elbing to near Andover...and moving east at 20 mph. Wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Wichita, El Dorado, Andover, Augusta, Bel Aire, Towanda, Peabody, Benton, Whitewater, Kechi, Eastborough, Potwin, Elbing, Burns, East Wichita, Northeast Wichita, Mcconnell Air Force Base, Cedar Point, Santa Fe Lake and Augusta Municipal Airport. LAT...LON 3828 9681 3766 9679 3762 9727 3811 9725 TIME...MOT...LOC 1948Z 259DEG 18KT 3808 9718 3768 9719 BUTLER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 9:03 AM CDT | River Flood Warning | ICT | Ellsworth | 26 hr |
| May 20, 9:14 AM CDT | River Flood Warning | ICT | Allen | 12 days |
| May 20, 9:14 AM CDT | River Flood Warning | ICT | Allen, Neosho | 13 days |
| May 20, 9:14 AM CDT | River Flood Warning | ICT | Neosho | 14 days |
| May 20, 9:14 AM CDT | River Flood Warning | ICT | Labette, Neosho | 21 days |
| May 20, 9:14 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 16 days |
| May 20, 9:47 AM CDT | River Flood Warning | ICT | Sumner | 66 hr |
| May 20, 9:49 AM CDT | River Flood Warning | ICT | Wilson | 66 hr |
| May 20, 9:52 AM CDT | Special Weather Statement | ICT | Harper | 23 min |
| May 20, 9:53 AM CDT | River Flood Warning | ICT | Lincoln | 24 hr |
| May 20, 9:59 AM CDT | River Flood Warning | ICT | McPherson, Saline | 4 days |
| May 20, 10:01 AM CDT | River Flood Warning | ICT | Saline | 56 hr |
| May 20, 10:13 AM CDT | Special Weather Statement | ICT | Harper, Sumner | 47 min |
| May 20, 1:03 PM CDT | Special Weather Statement | ICT | Labette | 27 min |
| May 20, 1:08 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Reno | 52 min |
| May 20, 1:19 PM CDT | Special Weather Statement | ICT | Chautauqua | 26 min |
| May 20, 1:45 PM CDT | Special Weather Statement | ICT | Chautauqua | 30 min |
| May 20, 1:55 PM CDT | Special Weather Statement | ICT | Sedgwick | 50 min |
| May 20, 2:14 PM CDT | Special Weather Statement | ICT | Elk | 31 min |
| May 20, 2:19 PM CDT | River Flood Warning | ICT | Harvey, Reno | 5 days |
| May 20, 2:19 PM CDT | River Flood Warning | ICT | Harvey | 9 days |
| May 20, 2:19 PM CDT | River Flood Warning | ICT | Sedgwick | 7 days |
| May 20, 2:19 PM CDT | Special Weather Statement | ICT | Butler, Harvey, Sedgwick | 26 min |
| May 20, 2:23 PM CDT | River Flood Warning | ICT | Wilson | 8 days |
| May 20, 2:23 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 11 days |
| May 20, 2:23 PM CDT | River Flood Warning | ICT | Montgomery | 11 days |
| May 20, 2:24 PM CDT | River Flood Warning | ICT | Kingman | 4 days |
| May 20, 2:24 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 65 hr |
| May 20, 2:24 PM CDT | River Flood Warning | ICT | Sumner | 4 days |
| May 20, 2:26 PM CDT | River Flood Warning | ICT | Butler | 58 hr |
| May 20, 2:26 PM CDT | River Flood Warning | ICT | Butler, Cowley | 66 hr |
| May 20, 2:29 PM CDT | Areal Flood Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Harper and 7 more | 21 hr |
| May 20, 2:29 PM CDT | River Flood Warning | ICT | Cowley | 10 days |
| May 20, 2:29 PM CDT | River Flood Warning | ICT | Butler, Cowley | 55 hr |
| May 20, 2:29 PM CDT | River Flood Warning | ICT | Butler, Cowley | 10 days |
| May 20, 2:35 PM CDT | River Flood Warning | ICT | Reno | 15 days |
| May 20, 2:35 PM CDT | River Flood Warning | ICT | Reno, Sedgwick | 16 days |
| May 20, 2:35 PM CDT | River Flood Warning | ICT | Sedgwick | 8 days |
| May 20, 2:35 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 9 days |
| May 20, 2:35 PM CDT | River Flood Warning | ICT | Sumner | 21 days |
| May 20, 2:35 PM CDT | River Flood Warning | ICT | Cowley | 21 days |
| May 20, 2:35 PM CDT | River Flood Warning | ICT | Sedgwick | 54 hr |
| May 20, 2:38 PM CDT | River Flood Warning | ICT | Marion | 59 hr |
| May 20, 2:38 PM CDT | River Flood Warning | ICT | Chase | 7 days |
| May 20, 2:38 PM CDT | River Flood Warning | ICT | Chase, Lyon | 8 days |
| May 20, 2:49 PM CDT | Special Weather Statement | ICT | Butler | 26 min |
| May 20, 3:18 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more | 24 hr |
| May 20, 3:44 PM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| May 20, 3:49 PM CDT | Special Weather Statement | ICT | Elk | 26 min |
| May 20, 3:56 PM CDT | Flash Flood Warning | ICT | Butler, Chase, Cowley, Elk, Greenwood, Marion and 3 more | 7 hr |
| May 20, 4:15 PM CDT | Special Weather Statement | ICT | Greenwood | 30 min |
| May 20, 4:58 PM CDT | Special Weather Statement | ICT | Cowley | 32 min |
| May 20, 5:00 PM CDT | Special Weather Statement | ICT | Woodson | 30 min |
| May 20, 5:02 PM CDT | Special Weather Statement | ICT | Greenwood | 28 min |
| May 20, 5:34 PM CDT | Special Weather Statement | ICT | Chautauqua | 26 min |
| May 20, 5:39 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 17 hr |
| May 20, 6:00 PM CDT | Special Weather Statement | ICT | Chautauqua | 30 min |
| May 20, 6:19 PM CDT | Special Weather Statement | ICT | Chautauqua | 26 min |
| May 20, 6:31 PM CDT | Flash Flood Warning | ICT | Chautauqua, Elk, Greenwood | 4 hr |
| May 20, 6:42 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery, Wilson | 41 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.